# SDR CIEA200600006

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N5ST
- Make and model: Beech 200BEECH
- Aircraft serial: BB289
- Aircraft time: 11,429 hours, 12,370 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457116
- Condition: Leaking
- Location: Rt Wing
- Part time: 11,429 hours, 12,370 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE PILOT NOTICED FUEL EXITING THE AIRCRAFT FROM THE RT WING FUEL CAP AREA.  THE PILOT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RT FUEL CAP LANYARD TO BE PINCHED BETWEEN THE FUEL CAP AND THE FUEL INLET OPENING.  THE LANYARD WAS PINCHED UNDER THE FLUSH AREA OF THE CAP AND WAS NOT NOTICABLE BY THE PILOT PRIOR TO TAKEOFF.  THE FUEL CAP RETAINING MECHANISM WAS PARTICIALLY DAMAGED, MAKING THE CAP UNSERVICEABLE. THE CAP AND LANYARD WERE REPLACED WITH SERVICEABLE UNITS AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE PN OF THE FUEL CAP IS 457-116.  THE PN OF THE LANYARD IS 452-16-12.
